MAUDE Adverse Event Report: VASCUTEK LTD. GELWEAVE; 4 BRANCH BROKEN TWILL SEALED GRAFT

VASCUTEK LTD. GELWEAVE; 4 BRANCH BROKEN TWILL SEALED GRAFT
Model Number GELWEAVE
Medical Device Problem Codes Material Puncture/Hole (1504); Material Perforation (2205); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers narrative (b)(4).No reported significant delay to procedure, patient consequence or harm.Pinhole leak was repaired with application of bioglue and patient reported as stable post op.(b)(4).Historical data analysis:a 5-year review of previous complaints was carried out and gave an occurence rate of (b)(4) (complaints v sales) across all gelweave products.Analysis of production records: review of retained qc, manufacturing and physical testing records performed: a review of retained qc and manufacturing records showed that this batch was manufactured to specification with no issues raised.A review of the graft base material physical tests showed all testing met acceptance criteria.Base material porosity tests and finished product porosity tests were all within specification with no issues highlighted.Device not accessible for testing: device remains implanted in patient and will not be returned for testing.Review of product batch records showed no issue with the manufacture of this batch.Without the return of the product no further investigation into the root cause of this leakage is possible further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time vascutek ltd.Now considers this complaint closed.
 
Event or Problem Description
Event was reported to vascutek ltd as follows: "oozing blood from needle hole".Accompanying video shows leakage from sewn area of branch root.

Brand Name
GELWEAVE
Common Device Name
4 BRANCH BROKEN TWILL SEALED GRAFT
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
renfrewshire, PA4 9 RR
UK  PA4 9RR
MDR Report Key8572596
Report Number9612515-2019-00007
Device Sequence Number13974883
Product Code DSY
UDI-Device Identifier05037881106335
UDI-Public05037881106335
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K162794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2019
Report Date (Section F) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberGELWEAVE
Device Catalogue Number73261088/8-G
Device Lot Number17107379
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/04/2019
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer04/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR